Rings satisfying a certain idempotency condition

Putcha, Mohan S.; Yaqub, Adil

Portugaliae mathematica (1981)

  • Volume: 40, Issue: 3, page 325-328
  • ISSN: 0032-5155

How to cite


Putcha, Mohan S., and Yaqub, Adil. "Rings satisfying a certain idempotency condition." Portugaliae mathematica 40.3 (1981): 325-328. <http://eudml.org/doc/115458>.

author = {Putcha, Mohan S., Yaqub, Adil},
journal = {Portugaliae mathematica},
keywords = {J-ring; -ring; idempotent; subdirect sum},
language = {eng},
number = {3},
pages = {325-328},
publisher = {Sociedade Portuguesa de Matemática},
title = {Rings satisfying a certain idempotency condition},
url = {http://eudml.org/doc/115458},
volume = {40},
year = {1981},

AU - Putcha, Mohan S.
AU - Yaqub, Adil
TI - Rings satisfying a certain idempotency condition
JO - Portugaliae mathematica
PY - 1981
PB - Sociedade Portuguesa de Matemática
VL - 40
IS - 3
SP - 325
EP - 328
LA - eng
KW - J-ring; -ring; idempotent; subdirect sum
UR - http://eudml.org/doc/115458
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.